# SDR USAA920080002

- Difficulty date: December 4, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 50,396 hours, 33,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 501945272
- Part serial: 325
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C16 CHECK - L1 DOOR AFT EDGE BEAM CRACKED AT 3RD DOOR STOP HOLE FROM BOTTOM.  REPAIRED THE L1 DOOR AFT EDGE BEAM AT 3RD DOOR STOP HOLE FROM BOTTOM IAW USAIRWAYS EA 100101.
